MathSciNet Relay Station
MathSciNet bibliographic data
MR2334748 (2008g:20106) 20G15
Collins, Michael J. On Jordan's theorem for complex linear groups. J. Group Theory 10 (2007), no. 4, 411–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement